MathSciNet Relay Station
MathSciNet bibliographic data
MR2945997 47B37 (46A35)
Hou, Bingzhe; Tian, Geng Square root for backward operator weighted shifts with multiplicity 2. Banach J. Math. Anal. 6 (2012), no. 2, 192–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement